# SDR DALA2023070305314

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2837853) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500K-500L DAMAGED. REMOVED AND REPLACED FWD CARGO COMP. BAFFLE AT STA 500K TO 500L STR 26R IAW B737 SRM 51-40-02 AND DWG# 143A7505.
